# SDR SWAA2024022345297

- Difficulty date: January 26, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS274 RT WING 2024-68242<[01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS274 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DGW 115A6200 SHEET 10 REV -;[02] TASK COMPLETED
